# SDR MWEA99259

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-32
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE OF FUSELAGE AT STATION 110 HAS A SMALL CRACK THROUGH A FASTENER.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
